MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXALT B MONITOR; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00542760
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in (b)(6) 2024.Block h6 (device codes): problem code (b)(6) captures the reportable event of loss of visualization inside the patient.
 
Event or Problem Description
It was reported to boston scientific corporation that an exalt model b monitor was used with an exalt model b scope, regular during an unknown procedure performed on an unknown date.During the procedure, the monitor screen went black and visualization was lost.The physician switched to a second exalt model b monitor and a new exalt model b scope to complete the procedure.There were no reported patient complications as a result of this event.Note: this report pertains to one of four devices used during the same procedure (three scopes and one monitor).Refer to manufacturer report number 3005099803-2024-00540 for the first exalt model b scope, 3005099803-2024-00541 for the second exalt model b scope, 3005099803-2024-00542 for the third exalt model b scope and 3005099803-2024-00478 for the exalt model b monitor.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-00540 for the exalt model b scope, and 3005099803-2024-00478 for the exalt model b monitor.It was reported to boston scientific corporation that an exalt model b monitor was used with an exalt model b scope, regular during an unknown procedure performed on an unknown date.During the procedure, the monitor screen went black and visualization was lost.The physician switched to a second exalt model b monitor and a new exalt model b scope to complete the procedure.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in (b)(6) 2024.Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h11: correction made to b5.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in january 2024.Block h6 (device codes): problem code a06 captures the reportable event of loss of visualization inside the patient.Block h11: the returned exalt model b monitor was analyzed, passed all tests performed, and exhibited normal device characteristics.The reported event was not confirmed however, the monitor's device usage logs were reviewed, and it was noted that an expired exalt model b scope was attempted for use several times.Additionally, the monitor was left to fully discharge and four attempts were made to use the device before allowing the battery to charge.Based on the information available, the reported event was unable to be confirmed.Since the investigation was unable to identify any damage or malfunction related to the reported allegation, the investigation conclusion code selected for the complaint is no problem detected.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number 3005099803-2024-00540 for the exalt model b scope, and 3005099803-2024-00478 for the exalt model b monitor it was reported to boston scientific corporation that an exalt model b monitor was used with an exalt model b scope, regular during an unknown procedure performed on an unknown date.During the procedure, the monitor screen went black and visualization was lost.The physician switched to a second exalt model b monitor and a new exalt model b scope to complete the procedure.There were no reported patient complications as a result of this event.

Brand Name
EXALT B MONITOR
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
TRICE MEDICAL INC
40 general warren blvd
suite 100
malvern PA 19355
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18748150
Report Number3005099803-2024-00478
Device Sequence Number19758765
Product Code EOQ
UDI-Device Identifier00191506007836
UDI-Public00191506007836
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K211030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00542760
Device Catalogue Number2295-05
Device Lot Number0022307046
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer01/23/2024
06/21/2024
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date02/22/2024
07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown